# SDR DALA2015091805699

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 378-528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CORROSION ON RT SEAT TRACK BS X=-54 AND Y=378-384, Y=394-418, Y=422-424, Y=435-452, Y=462 -487, Y=491-520, Y=524-528.  SEAT TRACK WAS REPLACED FROM STA Y=218 TO STA Y= 798 WITH SPLICING REPAIRS ON STA Y=474, ON STA Y=550, ON STA Y=627 AND STA Y=740 IAW SRM 53-05, FIG 4F.  REPLACED 4 SECTION BS Y= 218 TO BS= 798.
